Alert archive / Oklahoma / Special Weather Statements in 2016

Special Weather Statement, NWS Norman, OK

March 7, 2016Atoka County, Bryan County, Oklahoma

NWS Norman, OK issued this special weather statement at Mar 7, 2016, 9:31 PM CST for Atoka County, Bryan County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2016, 9:31 PM CST (03:31 UTC)
Expired
Mar 7, 2016, 10:15 PM CST
In force
44 min
Issued by
NWS Norman, OK

Counties Atoka County, OK, Bryan County, OK

The radar

The Norman radar (KTLX), 147 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 329 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
258 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
329 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
0.3
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted.

157 
WWUS84 KOUN 080331
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CST MON MAR 7 2016
 
OKZ043-047-048-052-080415-
ATOKA OK-COAL OK-BRYAN OK-JOHNSTON OK-
931 PM CST MON MAR 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR ATOKA...SOUTHEASTERN COAL...
NORTHWESTERN BRYAN AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 1015 PM
CST...

AT 927 PM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR NIDA TO 4 MILES SOUTH OF DURANT...MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
HAIL UP TO ONE-HALF INCH DIAMETER... 

LAT...LON 3468 9608 3468 9597 3428 9585 3378 9649
      3417 9650
TIME...MOT...LOC 0327Z 215DEG 48KT 3413 9646 3394 9641 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Mar 7, 9:30 PM CST, 1 minute earlier.

Area forecast discussion, Mar 7, 9:30 PM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CST MON MAR 7 2016

.UPDATE...
UPDATED RAIN CHANCES/TEMPERATURES/DEWPOINTS THROUGH 12Z AND
ISSUED A FLASH FLOOD WATCH THROUGH NOON WEDNESDAY.

&&

.DISCUSSION...
REMOVED THE CHANCE OF SHOWERS/STORMS ALONG THE DRYLINE. EARLIER
STORMS THAT DEVELOPED ALONG THE DRYLINE ACROSS NORTHWEST OKLAHOMA HAVE
DISSIPATED. THE CHANCE OF ADDITIONAL DEVELOPMENT ALONG THE
DRYLINE IS VERY LOW WITH THE RETREATING DRYLINE AND INCREASING
CONVECTIVE INHIBITION.

HIGH RESOLUTION MODELS AND THE 00Z NAM INDICATE A SECOND AREA OF
SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS WEST CENTRAL TEXAS LATER
TONIGHT IN ASSOCIATION WITH AN APPROACHING SHORTWAVE TROUGH. THIS AREA
IS EXPECTED TO SHIFT NORTHEASTWARD INTO WESTERN NORTH TEXAS AND
INTO OKLAHOMA LATE TONIGHT THROUGH TOMORROW MORNING. FORECAST
ELEVATED INSTABILITY...QUANTIFIED BY MUCAPE OVER 1500 J/KG...AND
EFFECTIVE BULK SHEAR NEAR 35 KNOTS WILL MAINTAIN A SEVERE THREAT
WITH THESE STORMS.

BASED ON CURRENT AND FORECAST RAINFALL TOTALS...ALSO WENT AHEAD
AND ISSUED A FLASH FLOOD WATCH THROUGH NOON WEDNESDAY FOR
SOUTHEAST OKLAHOMA.

MAHALE

&&

.PREV DISCUSSION... /ISSUED 526 PM CST MON MAR 7 2016/

DISCUSSION...
00Z TAFS.

AVIATION...
WILL HAVE AVIATION ISSUES FOR TONIGHT INTO TOMORROW. STRATUS HAS
ENVELOPED AREA EAST OF THE AREA FROM BETWEEN KSPS AND KF05 TO KRCE
AND KBKN WITH AREAS OF STRATUS IN THE WEST. STRATUS WILL PERSIST
AND LIKELY SPREAD NORTHWEST THIS EVENING. THUNDERSTORMS ARE
EXPECTED TO FORM ACROSS NORTHWEST TEXAS AND SOUTHWEST OKLAHOMA AND
SPREAD NORTHEAST OVERNIGHT WITH HIGH CHANCES OF AFFECTING MANY OF
THE TAF SITES... ALTHOUGH CHANCES NORTHWEST /ESPECIALLY KGAG AND
KWWR/ ARE LOWER.

PREV DISCUSSION... /ISSUED 311 PM CST MON MAR 7 2016/

DISCUSSION...
MOIST CONVECTION CONTINUES THIS AFTERNOON FROM NEAR ARDMORE TO
JUST WEST OF THE METROPLEX AND IS LIKELY ASSOCIATED WITH A WEAK
MID LEVEL IMPULSE, JET MAX, AND SUBTLE ISENTROPIC ASCENT. THIS
ACTIVITY WILL CONTINUE TO LIMIT INSTABILITY ACROSS THAT REGION
THROUGH THIS EVENING. FURTHER WEST, THE DRYLINE HAS NOW NUDGED ITS
WAY INTO NW OK AND IS BULGING INTO EXTREME SW OK AND WESTERN N TX.
CU ARE NOW DEVELOPING AHEAD OF IT WHERE CLEARING HAS ALLOWED TEMPS
TO CLIMB INTO MID TO UPPER 70S WITH LOW 60 DEWPOINTS PRESENT. IT
REMAINS POSSIBLE THAT AT LEAST ONE OR TWO SUPERCELLS WILL DEVELOP
WITHIN NARROW CORRIDOR OF INSTABILITY WITH LIMITED CIN PRESENT
JUST AHEAD OF THIS DRYLINE, ESPECIALLY NEAR PREVIOUSLY MENTIONED
BULGE AND NORTHWEST OK, AS HEIGHT FALLS ACCOMPANY A SHORTWAVE
TROUGH MOVING OVER E CO. ALL SEVERE THREATS WOULD BE POSSIBLE
WITH THESE STORMS. IF STORMS DO MANAGE TO DEVELOP EARLY THIS
EVENING, THEY WILL LIKELY WANE AS THEY MOVE NE INTO STABLE
AIRMASS.

LATE TONIGHT THROUGH TOMORROW MORNING, A MID TO UPPER IMPULSE WILL
LIFT NORTHWARD FROM THE UPPER LOW CLOSING OVER NORTHERN MEXICO AND
THE NORTHERN BAJA PENINSULA. STRONG ISENTROPIC ASCENT IS EXPECTED
INITIALLY ACROSS SW OK AND WESTERN N TX BEFORE 12Z, AND THEN
ACROSS CENTRAL AND SOUTHERN OK DURING THE DAYLIGHT HOURS TOMORROW.
THE RRQ OF AN UPPER JET WILL ALSO AID IN LIFT, ESPECIALLY ACROSS
CENTRAL OK. A COMPLEX OF STORMS IS STILL ANTICIPATED TO MOVE
UP/NEAR THE I44 CORRIDOR THROUGH TOMORROW. STEEP MID LEVEL LAPS
RATES (~8 C/KM) ARE EXPECTED LATE TONIGHT/EARLY TOMORROW OVER THE
PREVIOUSLY MENTIONED AREAS, IN ADDITION TO MUCAPE AROUND
2000-2500 J/KG AND EFFECTIVE SHEAR AROUND 40 TO 50 KT. THE
PREVIOUS WILL SUPPORT VERY LARGE HAIL UP TO THE SIZE OF TENNIS
BALLS, AND POTENTIALLY TORNADOES ACROSS SW OK/W N TX FROM AROUND
06-09Z WITH VERY STRONG LOW LEVEL SHEAR PRESENT. AFTER WHICH, A
WIND AND HAIL THREAT WILL CONTINUE. THE COMPLEX OF STORMS SHOULD
MOVE OUT OF OUR FA AND INTO TSA'S SOMETIME DURING THE AFTERNOON
HOURS. MODEL GUIDANCE HAS TRENDED FURTHER WEST WITH THIS COMPLEX,
BUT IS STILL STRUGGLING A BIT. THE EXPERIMENTAL HRRR AND TEXAS
TECH WRF ARE PERFORMING FAIRLY WELL RIGHT NOW AND MATCH WELL WITH
ANTICIPATED MID LEVEL ASCENT TONIGHT SO THE FORECAST WAS WEIGHED
HEAVILY TOWARDS THEIR TRENDS. LOCALIZED FLASH FLOODING WILL BE
POSSIBLE THROUGH TOMORROW, ESPECIALLY ALONG AND SE OF THE I44
CORRIDOR.

A BRIEF BREAK IN PRECIPITATION SHOULD OCCUR FOR MOST OF THE AREA
TUESDAY NIGHT BEFORE RETURNING WED MORNING AS THE UPPER LOW MOVES
INTO WEST TEXAS AND ANOTHER SIGNFICANT WAVE LIFTS NORTHWARD OVER
THE RED RIVER WITHIN DEEP SOUTHERLY FLOW. STRONG MID LEVEL
ISENTROPIC ASCENT WILL AGAIN ACCOMPANY THIS FEATURE OVER CENTRAL,
EASTERN AND SOUTHERN OK. LIGHT TO MODERATE RAINFALL WILL BE
POSSIBLE THROUGH WED, SPECIFICALLY ACROSS CENTRAL, SOUTHERN AND
EASTERN OK.

RAIN CHANCES WILL CONTINUE THROUGH AT LEAST FRIDAY, WITH THE
HIGHEST CHCS IMPACTING ZONES SOUTH OF I40 AS THE MID LEVEL LOW
FINALLY BEGINS TO LIFT NORTHWARD. A WARMING AND DRYING TREND
SHOULD RETURN LATE THIS WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  60  68  54  66 /  40  90  50  70
HOBART OK         58  70  49  65 /  60  80  30  60
WICHITA FALLS TX  60  75  54  68 /  80  90  60  40
GAGE OK           50  66  42  63 /  20  30  30  40
PONCA CITY OK     60  66  48  65 /  30  80  40  70
DURANT OK         61  73  59  67 / 100  80  80  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ031-032-
     041>043-046>048-050>052.

TX...NONE.
&&

10/26
Hazardous weather outlook, Mar 7, 7:45 PM CST, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
745 PM CST MON MAR 7 2016

OKZ004>048-050>052-TXZ083>090-090145-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
745 PM CST MON MAR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING INTO
TUESDAY MORNING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH
TEXAS.

LOCATION...
THE SLIGHT RISK IS SOUTH OF A LINE FROM QUANAH TEXAS... TO ALTUS
OKLAHOMA... TO MOORE OKLAHOMA...TO HOLDENVILLE OKLAHOMA. A
MARGINAL RISK SURROUNDS THE SLIGHT RISK... AND IS EAST OF A LINE
FROM BUFFALO... TO SHATTUCK OKLAHOMA.

TIMING...
SEVERE STORMS WILL BE POSSIBLE THROUGH TUESDAY MORNING. HOWEVER...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE AFTER MIDNIGHT.

IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF HAIL UP TO THE SIZE OF
GOLF BALLS... DAMAGING WIND GUSTS BETWEEN 60 AND 70 MPH... AND
LOCALLY HEAVY RAINFALL THAT MAY LEAD TO FLASH FLOODING. THERE IS A
LOW CHANCE OF TORNADOES IN PARTS OF SOUTHERN OKLAHOMA AND WESTERN
NORTH TEXAS.

DISCUSSION...
A FEW STORMS MAY DEVELOP NEAR A DRYLINE IN PARTS OF WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS LATE THIS EVENING. IF THESE
STORMS DEVELOP... THEY COULD BECOME SEVERE... PRODUCING LARGE
HAIL AND STRONG WIND GUSTS.

SHOWERS AND THUNDERSTORMS ACROSS NORTHERN TEXAS WILL CONTINUE TO
DEVELOP AND SPREAD NORTHWARD INTO OKLAHOMA AND WESTERN NORTH TEXAS
TONIGHT INTO TUESDAY MORNING. THESE STORMS WILL BE CAPABLE OF
SEVERE WEATHER...INCLUDING LARGE HAIL...STRONG WIND GUSTS...AND A
LOW RISK OF TORNADOES.

.SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

.THUNDERSTORMS...
THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY THROUGH FRIDAY.
THERE IS A SLIGHT RISK OF SEVERE STORMS ON TUESDAY ACROSS PORTIONS
OF CENTRAL AND SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. THE
STRONGEST STORMS WILL BE CAPABLE OF... LARGE HAIL UP TO THE SIZE
OF GOLF BALLS... DAMAGING WIND GUSTS... LOCALLY HEAVY RAINFALL...
ALONG WITH A LOW RISK OF TORNADOES.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ/EM/MAHALE

In the hours before

Special weather statement, Mar 7, 6:57 PM CST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CST MON MAR 7 2016

OKZ005-010-080130-
WOODS OK-WOODWARD OK-
657 PM CST MON MAR 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WOODS AND
NORTHEASTERN WOODWARD COUNTIES UNTIL 730 PM CST...

AT 655 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF MOORELAND...MOVING NORTH-NORTHEAST AT 35 MPH. THIS STORM IS
MOVING TOWARD ALABASTER CAVERNS STATE PARK.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3679 9899 3645 9923 3648 9934 3660 9932
      3660 9929 3670 9930 3685 9927
TIME...MOT...LOC 0055Z 198DEG 30KT 3651 9929

..SPEG.
Special weather statement, Mar 7, 8:54 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
854 PM CST MON MAR 7 2016

OKZ051-052-080330-
BRYAN OK-MARSHALL OK-
854 PM CST MON MAR 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRYAN AND
SOUTHEASTERN MARSHALL COUNTIES UNTIL 930 PM CST...

AT 851 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
POTTSBORO TEXAS...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
HAIL UP TO ONE-HALF INCH DIAMETER...

LAT...LON 3382 9653 3382 9658 3385 9663 3389 9659
      3390 9663 3392 9666 3391 9668 3385 9669
      3383 9671 3383 9676 3387 9680 3387 9683
      3385 9685 3386 9688 3407 9650 3403 9631
      3384 9626 3378 9644 3377 9650
TIME...MOT...LOC 0251Z 236DEG 43KT 3379 9675

..SPEG.
Special weather statement, Mar 7, 9:31 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CST MON MAR 7 2016

OKZ043-047-048-052-080415-
ATOKA OK-COAL OK-BRYAN OK-JOHNSTON OK-
931 PM CST MON MAR 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR ATOKA...SOUTHEASTERN COAL...
NORTHWESTERN BRYAN AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 1015 PM
CST...

AT 927 PM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR NIDA TO 4 MILES SOUTH OF DURANT...MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
HAIL UP TO ONE-HALF INCH DIAMETER...

LAT...LON 3468 9608 3468 9597 3428 9585 3378 9649
      3417 9650
TIME...MOT...LOC 0327Z 215DEG 48KT 3413 9646 3394 9641

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 6:57 PM CSTSpecial Weather StatementOUNWoodward33 min
Mar 7, 8:54 PM CSTSpecial Weather StatementOUNMarshall36 min
Mar 7, 9:07 PM CSTFlash Flood WatchOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 5 more29 hr
Mar 7, 9:35 PM CSTSpecial Weather StatementOUNSeminole25 min
Mar 7, 10:10 PM CSTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc50 min
Mar 7, 10:17 PM CSTSpecial Weather StatementOUNAtoka28 min
Mar 7, 10:28 PM CSTSpecial Weather StatementOUNHughes, Pontotoc, Seminole47 min
Mar 7, 10:34 PM CSTAreal Flood AdvisoryOUNMurray116 min
Mar 8, 5:36 AM CSTSpecial Weather StatementOUNGreer, Harmon24 min
Mar 8, 6:12 AM CSTSpecial Weather StatementOUNCuster, Greer, Kiowa, Washita33 min
Mar 8, 7:13 AM CSTSpecial Weather StatementOUNCaddo, Kiowa32 min
Mar 8, 7:32 AM CSTRiver Flood WarningOUNBryan40 hr
Mar 8, 7:41 AM CSTRiver Flood WarningOUNAtoka, Bryan3 days
Mar 8, 8:36 AM CSTSpecial Weather StatementOUNCanadian24 min
Mar 8, 8:38 AM CSTAreal Flood AdvisoryOUNBeckham, Caddo, Custer, Greer, Jackson, Kiowa and 1 more3 hr
Mar 8, 8:45 AM CSTSpecial Weather StatementOUNStephens30 min
Mar 8, 8:59 AM CSTSpecial Weather StatementOUNOklahoma31 min
Mar 8, 9:07 AM CSTSpecial Weather StatementOUNOklahoma23 min
Mar 8, 9:19 AM CSTAreal Flood AdvisoryOUNBryan, Carter, Garvin, Johnston, Love, Marshall and 2 more3 hr
Mar 8, 9:27 AM CSTSevere Thunderstorm WarningOUNBryan, Carter, Johnston, Love, Marshall48 min
Mar 8, 9:37 AM CSTSpecial Weather StatementOUNOklahoma23 min
Mar 8, 9:47 AM CSTAreal Flood AdvisoryOUNCleveland3 hr
Mar 8, 10:07 AM CSTSpecial Weather StatementOUNAtoka, Coal, Johnston23 min
Mar 8, 10:20 AM CSTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Hughes, Johnston, Pontotoc and 1 more3 hr
Mar 8, 10:31 AM CSTSpecial Weather StatementOUNCoal, Pontotoc29 min
Mar 8, 11:01 AM CSTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Hughes3 hr
Mar 8, 11:02 AM CSTSpecial Weather StatementOUNAtoka28 min
Mar 8, 5:00 AM CSTSpecial Weather StatementOUNHardeman30 min
Mar 8, 5:53 AM CSTSpecial Weather StatementOUNHardeman37 min

Nearby

Special Weather Statements in Oklahoma, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.